# SDR V0XD201711070002

- Difficulty date: November 7, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,495 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033166951
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY RT FLOOR WEB CRACKED.  REPAIRED THE FLOOR WEB IAW REO 670-53-11-509, REV.D, SRM 51-40-11,  51-21-11,  51-25-06, AND 51-25-16.
